PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2019 | 73 | 2 |
Tytuł artykułu

A sharpened form of the inverse function theorem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note we establish an advanced version of the inverse function theorem and study some local geometrical properties like starlikeness and hyperbolic convexity of the inverse function under natural restrictions on the numerical range of the underlying mapping.
Rocznik
Tom
73
Numer
2
Opis fizyczny
Daty
wydano
2019
online
2020-01-16
Twórcy
Bibliografia
  • Aizenberg, L. A., Yuzhakov, A. P., Integral Representations and Residues in Multidimensional Complex Analysis, Translations of mathematical monographs 58, AMS, Providence, R.I., 1983.
  • Elin, M., Shoikhet, D., Linearization Models for Complex Dynamical Systems. Topics in Univalent Functions, Functional Equations and Semigroup Theory, Birkhauser, Basel, 2010.
  • Elin, M., Reich, S., Shoikhet, D., Numerical Range of Holomorphic Mappings and Applications, Birkhauser, Basel, 2019.
  • Elin, M., Shoikhet, D., Sugawa, T., Geometric properties of the nonlinear resolvent of holomorphic generators, J. Math. Anal. Appl. 483 (2020), Art. 123614.
  • Graham, I., Kohr, G., Geometric Function Theory in One and Higher Dimensions, Marcel Dekker, Inc., NY–Basel, 2003.
  • Harris, L. A., On the size of balls covered by analytic transformations, Monatshefte Math. 83 (1977), 9–23.
  • Harris, L. A., Reich, S., Shoikhet, D., Dissipative holomorphic functions, Bloch radii, and the Schwarz Lemma, J. Analyse Math. 82 (2000), 221–232.
  • Marx, A., Untersuchungen uber schlichte Abbildungen, Math. Ann., 107 (1933), 40–67.
  • Mejia, D., Pommerenke, Ch., On hyperbolically convex functions, J. Geom. Anal. 10 (2000), 365–378.
  • Noshiro, K., On the univalency of certain analytic functions, J. Fac. Sci., Hokkaido Imp. Univ. Ser. I Math. 2 (1934), 89–101.
  • Shoikhet, D., Semigroups in Geometrical Function Theory, Kluwer Academic Publishers, Dordrecht, 2001.
  • Strohhacker, E., Beitrage zur Theorie der schlichten Funktionen, Math. Z., 37 (1933), 356–380.
  • Whittaker, E. T., Watson, G. N., A Course of Modern Analysis, Cambridge University Press, 1996.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2019_73_2_59-67
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.